Suivre
Xiaohong Chen
Xiaohong Chen
Professor of Economics, Yale University
Adresse e-mail validée de yale.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Large sample sieve estimation of semi-nonparametric models
X Chen
Handbook of econometrics 6, 5549-5632, 2007
13722007
Efficient estimation of models with conditional moment restrictions containing unknown functions
C Ai, X Chen
Econometrica 71 (6), 1795-1843, 2003
9272003
Mixing and moment properties of various GARCH and stochastic volatility models
M Carrasco, X Chen
Econometric Theory 18 (1), 17-39, 2002
6582002
Estimation of semiparametric models when the criterion function is not smooth
X Chen, O Linton, I Van Keilegom
Econometrica 71 (5), 1591-1608, 2003
5962003
Estimation of copula-based semiparametric time series models
X Chen, Y Fan
Journal of Econometrics 130 (2), 307-335, 2006
5782006
Semi‐nonparametric IV estimation of shape‐invariant Engel curves
R Blundell, X Chen, D Kristensen
Econometrica 75 (6), 1613-1669, 2007
5682007
Estimation and model selection of semiparametric copula-based multivariate dynamic models under copula misspecification
X Chen, Y Fan
Journal of econometrics 135 (1-2), 125-154, 2006
4982006
Sieve extremum estimates for weakly dependent data
X Chen, X Shen
Econometrica, 289-314, 1998
3541998
Estimation of nonparametric conditional moment models with possibly nonsmooth generalized residuals
X Chen, D Pouzo
Econometrica 80 (1), 277-321, 2012
3372012
Land of addicts? an empirical investigation of habit‐based asset pricing models
X Chen, SC Ludvigson
Journal of Applied Econometrics 24 (7), 1057-1093, 2009
2882009
Semiparametric efficiency in GMM models with auxiliary data
X Chen, H Hong, A Tarozzi
2822008
Efficient estimation of semiparametric multivariate copula models
X Chen, Y Fan, V Tsyrennikov
Journal of the American Statistical Association 101 (475), 1228-1240, 2006
2692006
Improved rates and asymptotic normality for nonparametric neural network estimators
X Chen, H White
IEEE Transactions on Information Theory 45 (2), 682-691, 1999
2291999
Nonlinear models of measurement errors
X Chen, H Hong, D Nekipelov
Journal of Economic Literature 49 (4), 901-937, 2011
2282011
Measurement error models with auxiliary data
X Chen, H Hong, E Tamer
The Review of Economic Studies 72 (2), 343-366, 2005
2232005
Efficient estimation of semiparametric conditional moment models with possibly nonsmooth residuals
X Chen, D Pouzo
Journal of Econometrics 152 (1), 46-60, 2009
2112009
Pseudo‐likelihood ratio tests for semiparametric multivariate copula model selection
X Chen, Y Fan
Canadian Journal of Statistics 33 (3), 389-414, 2005
2082005
An estimation of economic models with recursive preferences
X Chen, J Favilukis, SC Ludvigson
Quantitative Economics 4 (1), 39-83, 2013
1762013
Optimal uniform convergence rates and asymptotic normality for series estimators under weak dependence and weak conditions
X Chen, TM Christensen
Journal of Econometrics 188 (2), 447-465, 2015
1622015
Simple tests for models of dependence between multiple financial time series, with applications to US equity returns and exchange rates
X Chen, Y Fan, AJ Patton
London Economics Financial Markets Group Working Paper, 2004
1582004
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20